# SDR RAIA201504200001

- Difficulty date: April 20, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 27,175 hours, 24,942 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE AFTER TAKEOFF, ACFT RETURNED TO DEPARTURE.  MAINTENANCE REPLACED DIGITAL CONTROLLER, OPS CHECK GOOD IN AUTO AND MANUAL MODES.
